Hi, my name is sheeza ...i am 24 years old...my problem is that two weeks ago, i used headphones on the computer straightly for about a week, but after that my head started hurting and still hurts all the time. My eyes and neck also hurt because of the pain in my head...i feel like throwing up all the time...i also feel weak... please help me! Thank you!
I am not sure if the use of headphones is the problem or maybe if it caused the syptoms (symptoms) of something else to worsen. I do not believe the use of headphones would cause your syptoms (symptoms). If they did it would clear up after you stopped using them.
You need to see your doctor and have some test run and see what is going on.
I am assuming this has been going on for two weeks right? That is an indication that you need to see the doctor and find out the cause.
I do hope your feeling better very soon.
Please let us know what your doctor says.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.